# SDR AALA201806149008

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 27,667 hours, 11,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1298
- Part serial: H4011
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COCKPIT R1 WINDOW HAS DELAMINATION  IN THE UPPER LEFT CORNER. REPLACED R1 WINDOW AS PER MCM CARD 56-94-64.
